# SDR YENA2025032400305

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 34,816 hours, 11,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#621, MCO-MBJ. F/A'S REPORT STRANGE ODOR IN CABIN DURING CRUISE AND CONTINUED TO SMELL IT AFTER DEPLANING ( PACKS ); PERFORMED T/S PER INFO NOTICE 2017-T015K. REF LP 4265399 ITEM 1 AND 2 FOR THE R/R OF THE OZONE FILTERS AND REPLACED RECIRC FILTERS REF AMM 21-21-41. NO ODOR PRESENT AFTER BOTH ENGINE RUNS AND APU OPS CHECK. A/C OK TO CONT SVC, THIS ACTION CLEARS MDDR. MX-4 UPDATED AND PLACARDS REMOVED. MCC NOTIFIED.
